MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5085 SURGICAL TABLE
Model Number 5085 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019, steris was contacted by the customer in regard to their service needs for their 5085 surgical table tilting.The same day, a steris service technician arrived onsite to inspect the table and found it to be operating properly; no repairs were required.The technician was unable to duplicate the reported tilting and the table was returned to service.At that time, steris was not informed of any patient involvement related to the service request.On (b)(6) 2023, steris received the user facility medwatch subject of this event which was our first awareness of the adverse incident.Based on the technician's inspection and the description of the event, steris was unable to duplicate or determine a cause of the reported event.However, it is likely that user facility personnel inadvertently activated the tilt command on the table hand control resulting in the reported event.The table subject of the event is under steris service agreement for maintenance activities.Steris has continued to perform biannual preventive maintenance visits for the table since the reported event.The most recent preventive maintenance visit was completed on (b)(6) 2023; following the visit the table was tested and confirmed to be operating according to specification.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch # that during a patient procedure their 5085 surgical table unexpectedly rotated left without being commanded to do so.The patient was caught by user facility personnel and eased down to the floor without any impact.The patient was transferred to another table and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The date of event was (b)(6) 2019, not (b)(6) 2019.This was a typographical error in the initial report.

Brand Name
5085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17003663
Report Number1043572-2023-00110
Device Sequence Number6286177
Product Code FQO
UDI-Device Identifier00724995154905
UDI-Public00724995154905
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5085 SURGICAL TABLE
Device Catalogue NumberST014107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown